BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item:

Title: On a Convexity Preserving Integral Operator
Authors: Oros, Gheorghe
Irina Oros, Georgia
Keywords: Analytic Function
Integral Operator
Convex Function
Close-to-Convex Function
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 5, (2010), 531p-536p
Abstract: In this paper we determine conditions an analytic function g needs to satisfy in order that the function Fgiven by (1) be convex.
Description: MSC 2010: 30C45, 30A20, 34C40
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num5-2010-531p-536p.pdf136.51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License